# SDR P5CA2016080800185

- Difficulty date: August 8, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 77,659 hours, 19,243 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FORWARD CARGO BACK UP EICAS MSG DISPLAYED FORWARD CARGO AC FAULT DISCRETE LIGHT ILLUMINATED FORWARD CARGO TEMP 39C.  PERFORMED FIM 21-61, FAULT TREE 922, NO FAULTS FOUND, CHECKS SERVICEABLE.
